# SDR ASOA201102135

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,702 hours, 5,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-382
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 FORM FS 379 TO 382 HAS CORROSION.  REMOVED .040" FROM SURFACE OF SEAT TRACK.  DAMAGE REMOVAL IS OUT OF LIMITS IAW SRM 53-21-49, FIG 53-21-49-991-804.   R & R SEAT TRACK WITH SERVICEABLE IAW AMM TASK 53-00-49-000-801 & 53-00-49-400-801.
